Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 9(May, 2021) No 3

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

On Some Properties of Leibniz's Triangle

R. Sivaraman

[Abstract] [Full Text] [Full Article - PDF] pp. 209 - 217

DOI: 10.13189/ms.2021.090301

Two Observations in the Application of Logarithm Theory and their Implications for Economic Modeling and Analysis

Oluremi Davies Ogun

[Abstract] [Full Text] [Full Article - PDF] pp. 218 - 224

DOI: 10.13189/ms.2021.090302

Z-Score Functions of Dual Hesitant Fuzzy Set and Its Applications in Multi-Criteria Decision Making

Zahari Md Rodzi, Abd Ghafur Ahmad, Nur Sa’aidah Ismail, Wan Normila Mohamad, Sarahiza Mohmad

[Abstract] [Full Text] [Full Article - PDF] pp. 225 - 232

DOI: 10.13189/ms.2021.090303

Relative Complexity Index for Decision-Making Method

Harliza Mohd Hanif, Daud Mohamad, Rosma Mohd Dom

[Abstract] [Full Text] [Full Article - PDF] pp. 233 - 242

DOI: 10.13189/ms.2021.090304

Statistical Analyses on Factors Affecting Retirement Savings Decision in Malaysia

Nurul Sima Mohamad Shariff, Waznatul Widad Mohamad Ishak

[Abstract] [Full Text] [Full Article - PDF] pp. 243 - 248

DOI: 10.13189/ms.2021.090305

A New Three-Parameter Weibull Inverse Rayleigh Distribution: Theoretical Development and Applications

Adeyinka Solomon Ogunsanya, Waheed Babatunde Yahya, Taiwo Mobolaji Adegoke, Christiana Iluno, Oluwaseun R. Aderele, Matthew Iwada Ekum

[Abstract] [Full Text] [Full Article - PDF] pp. 249 - 272

DOI: 10.13189/ms.2021.090306

Volume Minimization of a Closed Coil Helical Spring Using ALO, GWO, DA, FA, FPA, WOA, CSO. BA, PSO and GSA

Rejula Mercy. J, S. Elizabeth Amudhini Stephen

[Abstract] [Full Text] [Full Article - PDF] pp. 273 - 277

DOI: 10.13189/ms.2021.090307

Application of Supersaturated Design to Study the Spread of Electronic Games

Alanazi Talal Abdulrahman, Randa Alharbi, Osama Alamri, Dalia Alnagar, Bader Alruwaili

[Abstract] [Full Text] [Full Article - PDF] pp. 278 - 284

DOI: 10.13189/ms.2021.090308

Reducing Approximation Error with Rapid Convergence Rate for Non-Negative Matrix Factorization (NMF)

Jayanta Biswas, Pritam Kayal, Debabrata Samanta

[Abstract] [Full Text] [Full Article - PDF] pp. 285 - 289

DOI: 10.13189/ms.2021.090309

On the Stochastic Processes on 7-Dimensional Spheres

Nurfa Risha, Muhammad Farchani Rosyid

[Abstract] [Full Text] [Full Article - PDF] pp. 290 - 301

DOI: 10.13189/ms.2021.090310

Almost Interior Gamma-ideals and Fuzzy Almost Interior Gamma-ideals in Gamma-semigroups

Wichayaporn Jantanan, Anusorn Simuen, Winita Yonthanthum, Ronnason Chinram

[Abstract] [Full Text] [Full Article - PDF] pp. 302 - 308

DOI: 10.13189/ms.2021.090311

An Approximation to Zeros of the Riemann Zeta Function Using Fractional Calculus

A. Torres-Hernandez, F. Brambila-Paz

[Abstract] [Full Text] [Full Article - PDF] pp. 309 - 318

DOI: 10.13189/ms.2021.090312

Per Capita Expenditure Modeling Using Spatial EBLUP Approach – SAE

Luthfatul Amaliana, Ani Budi Astuti, Nur Silviyah Rahmi

[Abstract] [Full Text] [Full Article - PDF] pp. 319 - 325

DOI: 10.13189/ms.2021.090313

A Goal Programming Approach for Multivariate Calibration Weights Estimation in Stratified Random Sampling

Siham Rabee, Ramadan Hamed, Ragaa Kassem, Mahmoud Rashwaan

[Abstract] [Full Text] [Full Article - PDF] pp. 326 - 334

DOI: 10.13189/ms.2021.090314

On the Up-to-date Course of Mathematical Logic for the Future Math Teachers

E. N. Sinyukova, S. V. Drahanyuk, O. O. Chepok

[Abstract] [Full Text] [Full Article - PDF] pp. 335 - 341

DOI: 10.13189/ms.2021.090315

Approximation treatment for Linear Fuzzy HIV Infection Model by Variational Iteration Method

Hafed H Saleh, Azmi A., Ali. F. Jameel

[Abstract] [Full Text] [Full Article - PDF] pp. 342 - 349

DOI: 10.13189/ms.2021.090316

Numerical Treatment for Solving Fuzzy Volterra Integral Equation by Sixth Order Runge-Kutta Method

Rawaa Ibrahim Esa, Rasha H Ibraheem, Al.i F Jameel

[Abstract] [Full Text] [Full Article - PDF] pp. 350 - 356

DOI: 10.13189/ms.2021.090317

Stationary and Non-Stationary Models of Extreme Ground-Level Ozone in Peninsular Malaysia

Siti Aisyah Zakaria, Nor Azrita Mohd Amin, Noor Fadhilah Ahmad Radi, Nasrul Hamidin

[Abstract] [Full Text] [Full Article - PDF] pp. 357 - 370

DOI: 10.13189/ms.2021.090318

Block Method for the Solution of First Order Nonlinear ODEs and Its Application to HIV Infection of CD4+T Cells Model

Adeyeye Oluwaseun, Omar Zurni

[Abstract] [Full Text] [Full Article - PDF] pp. 371 - 378

DOI: 10.13189/ms.2021.090319

Comparing the Performance of AdaBoost, XGBoost, and Logistic Regression for Imbalanced Data

Sharmeen Binti Syazwan Lai, Nur Huda Nabihan Binti Md Shahri, Mazni Binti Mohamad, Hezlin Aryani Binti Abdul Rahman, Adzhar Bin Rambli

[Abstract] [Full Text] [Full Article - PDF] pp. 379 - 385

DOI: 10.13189/ms.2021.090320

No Finite Time Blowup for 3D Incompressible Navier Stokes Equations via Scaling Invariance

Terry E. Moschandreou

[Abstract] [Full Text] [Full Article - PDF] pp. 386 - 393

DOI: 10.13189/ms.2021.090321

Tensor Multivariate Trace Inequalities and Their Applications (THIS PAPER HAS BEEN WITHDRAWN)

Shih Yu Chang, Hsiao-Chun Wu

[Abstract] [Full Text] [Full Article - PDF] pp. 394 - 410

DOI: 10.13189/ms.2021.090322